Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have blisters along side of stomach, burning sensation. How to get rid off it?

I think I have the shingles/not sure. I have blister( pimples ) that pop up one at a time. Have no bubble in them and just a head. Two on my back and the other three at the side of back but along side of stomach . all on the right side. Little pain more a burning sensation. I am applying fresh cut aloe vera plant at least four times a day. the ones closer to my stomach has dried up but the two big ones (which have gone done tremendously) is still red and slowly healing . Am I doing the right thing by thing by applying the aloes to the pimples. Based on what I am seeing on line I think I have the mild form of shingles. What do you recommend?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hello,
Thanks for the query,

You might be suffering from shingles.

Your description matches with that.

It is a viral infection and you need treatment with anti virals like acyclovir.

Also take an antihistamine tablet.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor